Seguir
Piotr Zgliczyński
Piotr Zgliczyński
Email confirmado em ii.uj.edu.pl - Página inicial
Título
Citado por
Citado por
Ano
Covering relations for multidimensional dynamical systems
P Zgliczyński, M Gidea
Journal of Differential Equations 202 (1), 32-58, 2004
2142004
Computer assisted proof of chaos in the Rössler equations and in the Hénon map
P Zgliczynski
Nonlinearity 10 (1), 243, 1997
167*1997
Rigorous numerics for partial differential equations: The Kuramoto—Sivashinsky equation
P Zgliczynski, K Mischaikow
Foundations of Computational Mathematics 1, 255-288, 2001
1522001
C 1 Lohner Algorithm
P Zgliczynski
Foundations of computational mathematics 2, 429-465, 2002
1482002
Computer assisted proof of chaos in the Rössler equations and in the Hénon map
P Zgliczynski
Nonlinearity 10 (1), 243, 1997
1401997
Heteroclinic connections between periodic orbits in planar restricted circular three-body problem–a computer assisted proof
D Wilczak, P Zgliczynski
Communications in mathematical physics 234 (1), 37-75, 2003
1272003
Computer assisted proof of chaos in the Lorenz equations
Z Galias, P Zgliczyński
Physica D: Nonlinear Phenomena 115 (3-4), 165-188, 1998
1151998
Computer assisted proof of chaos in the Lorenz equations
Z Galias, P Zgliczyński
Physica D: Nonlinear Phenomena 115 (3-4), 165-188, 1998
1151998
Fixed point index for iterations of maps, topological horseshoe and chaos
P Zgliczynski
Topol. Methods Nonlinear Anal 8 (1), 169-177, 1996
1121996
Covering relations, cone conditions and the stable manifold theorem
P Zgliczy? ski
Journal of Differential Equations 246 (5), 1774-1819, 2009
992009
Rigorous numerics for dissipative partial differential equations II. Periodic orbit for the Kuramoto–Sivashinsky PDE—a computer-assisted proof
P Zgliczynski
Foundations of Computational Mathematics 4, 157-185, 2004
862004
C^{r}-Lohner algorithm
D Wilczak, P Zgliczyński
Schedae Informaticae 20, 2011
672011
The existence of simple choreographies for the N-body problem—a computer-assisted proof
T Kapela, P Zgliczyński
Nonlinearity 16 (6), 1899, 2003
662003
Isolating segments, fixed point index, and symbolic dynamics
K Wójcik, P Zgliczyński
Journal of Differential Equations 161 (2), 245-288, 2000
602000
A Lohner-type algorithm for control systems and ordinary differential inclusions
T Kapela, P Zgliczyński
arXiv preprint arXiv:0712.0910, 2007
582007
Rigorous numerics for dissipative PDEs III. An effective algorithm for rigorous integration of dissipative PDEs
P Zgliczynski
Topol. Methods Nonlinear Anal 36 (2), 197-262, 2010
572010
Abundance of homoclinic and heteroclinic orbits and rigorous bounds for the topological entropy for the Hénon map
Z Galias, P Zgliczynski
Nonlinearity 14 (5), 909, 2001
562001
Fixed point results based on the Ważewski method
R Srzednicki, K Wójcik, P Zgliczyśki
Handbook of topological fixed point theory, 905-943, 2005
542005
Rigorous verification of cocoon bifurcations in the Michelson system
H Kokubu, D Wilczak, P Zgliczyński
Nonlinearity 20 (9), 2147, 2007
532007
Heteroclinic connections between periodic orbits in planar restricted circular three body problem. Part II
D Wilczak, P Zgliczyński
Communications in mathematical physics 259, 561-576, 2005
522005
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20